Login New user?  
Applied Mathematics & Information Sciences Letters
An International Journal


Volumes > Vol. 5 > No. 1


Soft Supra Strongly Generalized Closed Sets via Soft Ideals

PP: 21-26
A. M. Abd El-latif, Serkan Karatas,
In this paper, we generalize the notions of soft supra strongly g-closed sets and soft supra strongly g-open sets [2] by using the soft ideals notion [15] in supra soft topological spaces (X, ,E) and study their basic properties. Here, we used the concept of soft ideals, soft closure, soft interior and supra open soft sets to define soft supra strongly Ig-closed sets. The relationship between soft supra strongly Ig-closed sets and other existing soft sets have been investigated. Furthermore, the union and intersection of two soft supra strongly Ig-closed (resp. open) sets have been obtained. It has been pointed out in this paper that many of these parameters studied have, in fact, applications in real world situations and therefore I believe that this is an extra justification for the work conducted in this paper.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved